# SDR 06FDEA0725

- Difficulty date: February 19, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA77959
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT SEAT TRACK FOUND WITH CORROSION AT STATION   5-75 LBL 47.    MAIN DECK COMPARTMENT SEAT TRACK FROM STA 1531 TO 1887 LBL 47 REMOVED AND REPLACED AS PER SRM 51-31-01 VOL.II.   REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
